Alert archive / Kansas / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 152, NWS Wichita, KS

June 12, 2004Butler County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 12, 2004, 11:50 PM CDT for Butler County, Kansas. It was in force for 70 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2004, 11:50 PM CDT (04:50 UTC)
Expired
Jun 13, 2004, 1:00 AM CDT
In force
70 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Butler County, KS

The radar

The Wichita radar (KICT), 68 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 12:03 AM CDTTSTM WND GST 602 Sse Burns, KS
Jun 13, 12:30 AM CDTTSTM WND GST 702 S Rosalia, KS
Jun 13, 12:45 AM CDTTSTM WND GST 6010 N El Dorado, KS
Jun 13, 1:05 AM CDTTSTM WND DMGEl Dorado, KSTREE LIMBS DOWN EAST SIDE OF EL DORADO NEAR THE PRISON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 10:00 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2004-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2004-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3291 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
2.0
Supercell composite
12.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 130450
SVRICT
KSC015-130600-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1150 PM CDT SAT JUN 12 2004

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUTLER COUNTY IN SOUTH CENTRAL KANSAS

* UNTIL 100 AM CDT.

* AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF
  MATFIELD GREEN TO 6 MILES NORTHWEST OF MILE POST 87 ON THE KANSAS
  TURNPIKE TO 6 MILES EAST OF ELBING...OR ALONG A LINE EXTENDING FROM
  19 MILES SOUTH OF COTTONWOOD FALLS TO 16 MILES NORTH OF EL DORADO
  TO 18 MILES EAST OF NEWTON...MOVING SOUTHEAST AT 25 MPH.

* THE SEVERE THUNDERSTORMS WILL BE
  NEAR CASSODAY AROUND 1155 PM CDT...
  NEAR MILE POST 87 ON THE KANSAS TURNPIKE AROUND MIDNIGHT CDT...
  NEAR MILE POST 81 ON THE KANSAS TURNPIKE AROUND 1210 AM CDT...
  NEAR TOWANDA AROUND 1220 AM CDT...
  NEAR EL DORADO AROUND 1230 AM CDT...

THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF PENNIES...
  DAMAGING WINDS OF 60 TO 75 MILES AN HOUR...

REPEATING...A SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR BUTLER
COUNTY UNTIL 100 AM CDT.

LAT...LON 3808 9656 3807 9713 3775 9701 3773 9653

$$

/KETCHAM

NNNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:14 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 12, 10:14 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...CORR
NATIONAL WEATHER SERVICE WICHITA KS
1014 PM CDT SAT JUN 12 2004

.MESO UPDATE...

LONE TORNADIC SUPERCELL THAT HAS BEEN PRODUCING NUMEROUS TORNADOES
CONTINUES TO TRACK EAST. SFC ANALYSIS INDICATES THAT THE SUPERCELL
IS FEEDING OFF A SHARP DEWPOINT GRADIENT WHICH EXTENDS FROM THE CITY
OF HOWARD IN ELK COUNTY...SOUTHEAST TOWARDS THE CITY OF INDEPENDENCE
IN MONTGOMERY COUNTY. EXPECT THAT THIS SUPERCELL WILL CONTINUE TO
THRIVE OFF THIS SHARP DEWPOINT GRADIENT AND TURN MORE TOWARDS THE SE
INTO MONTGOMERY COUNTY DURING THE NEXT HOUR OR SO. WIND PROFILER
DATA IN NDSK STILL SHOWS FAVORABLE DIRECTIONAL SHEAR IN THE LOW LEVELS
FOR CONTINUATION OF TORNADIC ACTIVITY.

WATER VAPOR IMAGERY INDICATES THAT ANOTHER SHARP TROUGH IS MOVING
INTO EASTERN COLORADO. THIS WILL CONTINUE TO TRACK EAST AND REACH
CENTRL PART OF THE STATE WELL AFTER MIDNIGHT. AS A RESULT MORE
STORMS COULD REDEVELOP LATER TONIGHT ACROSS S CENTRL KS ALONG THE
NOSE OF THE LOW LEVEL JET.

JAKUB/15

--------------------------------------------------------------------

...MESO UPDATE...
STRONGEST THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING JUST
EAST OF A N TO S ORIENTED BOUNDARY, WHICH IS ACTUALLY JUST E OF THE
DRYLINE. THIS SECONDARY BOUNDARY EXTENDS ALONG A LINE ROUGHLY FM
GLENDALE TO CHENEY TO CALDWELL. TO THE EAST OF THIS SECONDARY
BOUNDARY LIES DEEPER LOW LEVEL MOISTURE. BEST STORM EXHIBITING
SUPERCELL CHARACTERISTICS IS OVER N-CNTRL SUMNER COUNTY ATTM. THE
HILLSBORO AND LAMONT PROFILERS BOTH SHOW DECENT VEERING WIND
PROFILES, WHICH IS CONTRIBUTING TO 30-35 KTS OF DEEP LAYER SHEAR.
WHEN COMBINED WITH 4000 CAPE, THIS IS MORE THAN SUFFICIENT TO
PROMOTE A FEW SUPERCELLS EAST OF THE ABOVE MENTIONED SECONDARY
BOUNDARY INTO THE MID EVENING HRS. VERY LARGE HAIL, DAMAGING WIND
GUSTS, AND A TORNADO OR TWO WL REMAIN PSBL THRU 04Z, WITH THE STORMS
LIKELY MOVG INTO THE FLINT HILLS.

JMC

--------------------------------------------------------------
333 PM CDT SAT JUN 12 2004

CONDITIONS ARE LOOKING FAVORABLE FOR SEVERE THUNDERSTORMS THIS
AFTERNOON THROUGH THE OVERNIGHT HOURS. TORNADOES, ALONG WITH VERY
LARGE HAIL AND DAMAGING WINDS, WILL BE POSSIBLE. A LARGE COMPLEX OF
THUNDERSTORMS MAY MOVE/DEVELOP TONIGHT OVER EASTERN KANSAS, POSING A
LARGE HAIL AND HEAVY RAIN/LOCALIZED FLOODING THREAT FOR SOUTHEAST
KANSAS. TORNADO WATCHES IN EFFECT THROUGH THE EVENING FOR ALL AREAS
EXCEPT EXTREME SOUTHEAST KANSAS.

LATEST SFC ANALYSIS INDICATES A DRYLINE STRETCHING FROM JUST EAST OF
RUSSELL, TO NEAR MEDICINE LODGE SOUTH THROUGH WESTERN OKLAHOMA.
DRYLINE IS BULGING WEST OF WICHITA AND HUTCHINSON, INCREASING
CONVERGENCE. CUMULUS FIELD STRETCHES JUST EAST OF THIS DRYLINE,
INDICATIVE OF DEEPER LOW-LEVEL MOISTURE. THE WESTERN EDGE OF THIS
STRATO CU WILL LIKELY BE INITIATION POINT FOR EXPLOSIVE SEVERE
THUNDERSTORM DEVELOPMENT AFTER 4 PM ALONG AND JUST WEST OF THE I-135
CORRIDOR. SUPERCELLS LOOK LIKELY, WITH VERY LARGE HAIL AND DAMAGING
WINDS THE MAIN THREAT. 0-6 KM SPEED SHEAR IS NOT THAT IMPRESSIVE.
HOWEVER, GIVEN EXTREMELY UNSTABLE CONDITIONS/VERY MOIST LOW-LEVELS
(MLCAPES ON THE ORDER OF 5000 J/KG) AND DECENT DIRECTIONAL SHEAR,
ISOLATED TORNADOES, WITH A FEW LARGE TORNADOES, WILL BE POSSIBLE.
SFC TEMPS ARE REACHING THE UPPER 80S AND LOWER 90S ALONG THE I-135
CORRIDOR, RESULTING IN CIN VALUES BELOW -10 J/KG FOR MEAN MIXED
LAYER PARCELS. ADDITIONALLY, SPEED SHEAR SHOULD INCREASE THROUGH THE
LATE AFTERNOON AND EVENING AS SOUTHERN ROCKIES SHORTWAVE EJECTS OUT
INTO THE SOUTHERN PLAINS. PLEASE REFER TO THE HAZARDOUS WEATHER
OUTLOOK PRODUCT FOR FURTHER DETAILS ON THIS POTENTIALLY DANGEROUS
SITUATION.

THINKING AN EXPANSIVE MCS WILL MOVE/DEVELOP INTO SOUTHEAST KANSAS
LATER TONIGHT, AS WAA/ISENTROPIC LIFT INCREASES, POSING A HEAVY
RAIN/LARGE HAIL AND ISOLATED DAMAGING WIND THREAT. SERIOUSLY
CONTEMPLATED A FLOOD WATCH GIVEN HEAVY RAINFALL ACROSS PORTIONS OF
SOUTHEAST KANSAS OVER THE PAST FEW NIGHTS. HOWEVER, THINKING BULK OF
MCS AND ASSOCIATED HEAVY RAIN WILL REMAIN NORTH OF THE CWA. BUT
LOCALIZED FLOODING WILL BE POSSIBLE MAINLY EAST OF A EUREKA TO SEDAN
LINE. IF AREA GETS NAILED TONIGHT, MAY NEED TO CONSIDER FLOOD WATCH,
ESPECIALLY IF MORE ACTIVITY IS EXPECTED TO AFFECT THE AREA SUNDAY
AND MONDAY.

DRYLINE HANGS OUT IN VICINITY OF CENTRAL/SOUTH CENTRAL KS SUNDAY AND
MONDAY. SO A COUPLE MORE SEVERE EPISODES MAY BE IN THE PICTURE BOTH
DAYS. CAP LOOKS TO BE SLIGHTLY STRONGER ON MONDAY, BUT 20 TO 30 POPS
SEEM PRUDENT. ELEVATED SEVERE CONVECTION MAY BE A POSSIBILITY ONCE
AGAIN SUNDAY AND MONDAY NIGHT. STAY TUNED, AS MOST OF OUR ATTENTION
AT THIS TIME IS FOCUSED ON THIS AFTERNOON/TONIGHTS POTENTIAL SEVERE
WEATHER.

GFS IS STILL SWINGING A FRONTAL BOUNDARY SOUTH ACROSS THE CWA BY
MID-WEEK. HOWEVER, WILL WAIT FOR A BIT MORE RUN-TO-RUN CONSISTENCY
TO INSERT POPS. ALL MODELS ARE COOLING DOWN THE CENTRAL PLAINS BY
LATE WEEK, AS SFC HIGH PRESSURE NOSES SOUTH ACROSS THE AREA. TRENDED
TEMPS DOWN INTO THE LOW-MID 80S FOR NOW.

&&
.PRELIMINARY POINT TEMPS/POPS...
WICHITA         71  89  71  89 /  50  30  30  20
HUTCHINSON      69  89  68  90 /  40  30  20  20
NEWTON          71  89  70  89 /  50  30  30  20
ELDORADO        71  88  71  89 /  50  30  40  20
STROTHER FIELD  72  89  71  89 /  50  30  30  20
RUSSELL         65  90  64  90 /  20  20  20  20
GREAT BEND      65  90  65  90 /  20  20  20  20
SALINA          67  89  67  89 /  50  30  30  20
MCPHERSON       68  89  68  89 /  40  30  30  20
COFFEYVILLE     72  87  71  88 /  50  40  40  20
CHANUTE         72  86  71  88 /  50  40  40  20
IOLA            72  86  71  87 /  50  40  40  20
&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&

21/KLEINSASSER
Hazardous weather outlook, Jun 12, 4:00 PM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
400 PM CDT SAT JUN 12 2004

KSZ032-033-047>053-067>072-082-083-091>096-098>100-131200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
400 PM CDT SAT JUN 12 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
CENTRAL AND SOUTH-CENTRAL KANSAS BY LATE AFTERNOON. THESE SEVERE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO
BASEBALL SIZE, DAMAGING WIND GUSTS TO 70 MPH, AND ISOLATED
TORNADOES. IN FACT, GIVEN THE MAGNITUDE OF INSTABILITY, A FEW STRONG
TORNADOES WILL BE POSSIBLE THIS EVENING ACROSS CENTRAL AND
SOUTH-CENTRAL KANSAS.

THE THUNDERSTORMS ARE EXPECTED TO CONVERGE INTO A BIG COMPLEX OVER
EASTERN KANSAS TONIGHT. AS A RESULT, HEAVY RAINFALL AND LOCALIZED
FLOODING WILL BE POSSIBLE OVER SOUTHEASTERN KANSAS DURING THE
OVERNIGHT HOURS. THERE WILL ALSO BE A CONTINUED LARGE HAIL AND
DAMAGING WIND THREAT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY THROUGH MONDAY
NIGHT. HOWEVER IT IS TOO EARLY TO TELL EXACTLY WHERE THINGS WILL SET
UP. PLEASE STAY TUNED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING
ACROSS CENTRAL AND SOUTH-CENTRAL KANSAS. A FEW SPOTTERS MAY BE
NEEDED OVERNIGHT IN SOUTHEASTERN KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WWW.CRH.NOAA.GOV/ICT/HWO/HWOICT.HTM

JAKUB/CARUSO/KLEINSASSER

In the hours before

Local storm report, Jun 12, 10:39 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1039 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1031 PM     HAIL             8 SE FALL RIVER         37.53N 95.93W
06/12/2004  1.00 INCH        WILSON             KS   LAW ENFORCEMENT

&&

BRW
Local storm report, Jun 12, 10:40 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1040 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1039 PM     TSTM WND GST     BUXTON                  37.45N 95.92W
06/12/2004  88 MPH           WILSON             KS   CO-OP OBSERVER

&&

BRW
Local storm report, Jun 12, 10:52 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1052 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             6 N CANTON              38.47N 97.43W
06/12/2004  0.75 INCH        MCPHERSON          KS   LAW ENFORCEMENT

1048 PM     TSTM WND GST     6 N CANTON              38.47N 97.43W
06/12/2004  60 MPH           MCPHERSON          KS   LAW ENFORCEMENT

&&

BRW
Local storm report, Jun 12, 10:56 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1056 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HAIL             FREDONIA                37.53N 95.82W
06/12/2004  1.00 INCH        WILSON             KS   LAW ENFORCEMENT

&&

BRW
Local storm report, Jun 12, 11:08 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1108 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             6 NNW DURHAM            38.56N 97.28W
06/12/2004  0.75 INCH        MARION             KS   TRAINED SPOTTER

&&

BRW
Local storm report, Jun 12, 11:31 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1131 PM CDT SAT JUN 12 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1131 PM     TSTM WND GST     FLORENCE                38.24N 96.93W
06/12/2004  70 MPH           MARION             KS   AMATEUR RADIO

1131 PM     HAIL             LEHIGH                  38.37N 97.30W
06/12/2004  0.75 INCH        MARION             KS   AMATEUR RADIO

&&

BRW

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 7:10 PM CDTTornado WarningICTSedgwick65 min
Jun 12, 7:18 PM CDTTornado WarningICTButler, Cowley57 min
Jun 12, 8:06 PM CDTSevere Thunderstorm WarningICTWilson39 min
Jun 12, 8:10 PM CDTTornado WarningICTButler, Cowley65 min
Jun 12, 8:18 PM CDTSevere Thunderstorm WarningICTWoodson42 min
Jun 12, 8:31 PM CDTSevere Thunderstorm WarningICTAllen, Neosho59 min
Jun 12, 9:05 PM CDTSevere Thunderstorm WarningICTSaline25 min
Jun 12, 9:09 PM CDTTornado WarningICTButler, Cowley51 min
Jun 12, 9:15 PM CDTTornado WarningICTElk60 min
Jun 12, 9:50 PM CDTSevere Thunderstorm WarningICTGreenwood55 min
Jun 12, 10:15 PM CDTTornado WarningICTElk60 min
Jun 12, 10:19 PM CDTTornado WarningICTWilson56 min
Jun 12, 10:24 PM CDTSevere Thunderstorm WarningICTMcPherson66 min
Jun 12, 10:53 PM CDTSevere Thunderstorm WarningICTMarion67 min
Jun 12, 11:11 PM CDTSevere Thunderstorm WarningICTLabette, Neosho, Wilson64 min
Jun 12, 11:23 PM CDTSevere Thunderstorm WarningICTReno37 min
Jun 12, 11:59 PM CDTSevere Thunderstorm WarningICTHarvey, Reno61 min
Jun 13, 12:01 AM CDTSevere Thunderstorm WarningICTMarion59 min
Jun 13, 12:52 AM CDTSevere Thunderstorm WarningICTSedgwick68 min
Jun 13, 12:56 AM CDTSevere Thunderstorm WarningICTReno64 min
Jun 13, 3:00 AM CDTSevere Thunderstorm WarningICTKingman, Reno60 min
Jun 13, 6:35 AM CDTSevere Thunderstorm WarningICTKingman55 min
Jun 13, 7:54 AM CDTFlash Flood WarningICTKingman, Sedgwick6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.